Model matching for linear Hamiltonian systems

H.J.C. Huijberts

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageUndefined
    Title of host publicationThe International Symposium on the Theory of Networks and Systems-89
    Place of PublicationBoston
    Pages135-142
    Number of pages8
    Publication statusPublished - 1 Sep 1990

    Keywords

    • METIS-141546

    Cite this

    Huijberts, H. J. C. (1990). Model matching for linear Hamiltonian systems. In The International Symposium on the Theory of Networks and Systems-89 (pp. 135-142). Boston.